Algebraic extensions of semi-hyponormal operators

Mee Kyoung Kim, Eungil Ko

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we show that algebraic extensions of semi-hyponormal operators (defined below) are subscalar. As corollaries we get the following: (1) Every k-quasihyponormal operator is subscalar. (2) Every algebraic extension of Aluthge transforms of p-hyponormal operators is subscalar. From these results and [Es] it is known that such operators with 'rich spectra' have nontrivial invariant subspaces.

Original languageEnglish
Pages (from-to)449-456
Number of pages8
JournalIntegral Equations and Operator Theory
Issue number4
StatePublished - 2000


Dive into the research topics of 'Algebraic extensions of semi-hyponormal operators'. Together they form a unique fingerprint.

Cite this